# SDR AALA20170714002

- Difficulty date: July 14, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug MD 83
- Aircraft serial: 53563
- Aircraft time: 56,440 hours, 27,802 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACK ON AFT ACCESSORY COMPARTMENT SHEAR TIE AT FUSELAGE STATION 1380 BELOW LONGERON 13R.  REPAIRED PER AARD 53-10-00-20.
